MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X EP SYSTEM SURFACELINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE¿ X EP SYSTEM SURFACELINK MODULE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number ENSITE-SRFLNK-01
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a wolff-parkinson-white procedure, there was a signal issue with the ensite x ep system surfacelink module which resulted in a delay of procedure by 1.5 hours.The delta was mapped and successfully eliminated by rf ablation.Later, post ablation, the catheter was found to be too thin.The setup was 7fr but it looked like a 4fr.The signal for the respiratory meter was also abnormal.Then, the intracardiac ecg was observed with artifacts before all signals were gone.The surface ecg signals were also not appearing.The connection of the rl was checked and secured but there was no improvement.However, it was found that there was another accessory pathway which needed mapping.A new surface link module was requested for urgent delivery.While waiting for the new surface link module, the case was continued using cryo instead of 3d mapping for the septal pathway ablation.After the surface link module arrival, mapping could be done and it was found that the cryo was not necessary.The case was then completed successfully with the new surface link and the patient was stable.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 one ensitex surfacelink (surflink) module was received for evaluation.The module was recognized upon connection to a test station.Evaluation testing revealed that the surflink primary active patch did not produce an expected signal.The voltage readings measured at the (right leg or neutral) ecg electrical pin verified the electrical pin was non-functional.This non functional pin duplicated the reported symptom.Internal inspection revealed that the connection to the primary pin of the belly patch was loose or not connected causing an electrical open.The returned images confirm that the ecg was non-functional.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to an electrical open to the active belly patch pin from an undetermined event.

Brand Name
ENSITE¿ X EP SYSTEM SURFACELINK MODULE
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17071950
Report Number2184149-2023-00117
Device Sequence Number12285662
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public05415067033611
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number841760001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown